International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 93 | Views: 162

Research Paper | Mathematics | India | Volume 4 Issue 4, April 2015


Stochastic Epidemic Model with Poisson Infection Rate without Removal

G. Ramesh [8] | R. Surendar [3]


Abstract: In this paper, we have developed a stochastic epidemic model with Poisson infection rate without removal. Poisson infection rate is depending on the number of persons infected in the system.


Keywords: Infection rate, epidemics, susceptible


Edition: Volume 4 Issue 4, April 2015,


Pages: 1754 - 1757


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top